# SDR ASAA2017061421069

- Difficulty date: June 14, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 14,419 hours, 4,749 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24401
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OVERHEAT, FIRE DETECTOR B LOOP WILL NOT TEST. A LOOP OPS GOOD.  ACFT GROUNDED.   REMOVED MW0326 NR 2 CORE FIRE DETECTION HARNESS IAW AMM 26-11-02-000-802.  COMPLETED INSTALLATION OF THE NR 2 ENGINE WIRE HARNESS IAW AMM 26-11-02.  PLACED NR 2 ENGINE OVERHEAT DETECTOR SWITCH IN THE NORMAL POSITION.  NR 2 ENGINE FIRE DETECTION OPS TEST CHECKED NORMAL IAW AMM 26-11-00.
